EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/2419

Title: Free convection about axisymmetric bodies immersed in inhomogeneous porous medium
Authors: Mehta, K N
Sood, Shobha
Keywords: non-isothermal axisymmetric
inhomogeneous porous
boundary layer approximations
Issue Date: 1994
Citation: International Journal of Engineering Science, 32(6), 945-953p.
Abstract: The problem of free convective heat transfer from a non-isothermal axisymmetric body immersed in an inhomogeneous porous medium is analysed on the basis of boundary layer approximations. An approximate method based on the Karman-Pohlhausen integral relation is adopted to simplify the governing equations to obtain an analytic solution of sufficient accuracy. The effect of the shape parameters on boundary layer thickness and the heat transferred by it to the surrounding fluid has been examined. The results for convective flow past an impermeable vertical surface have been obtained as a limiting case of this study.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/2419
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
mehtafre94.pdf170.24 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback